# SDR DALA2023091807663

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 10,209 hours, 1,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 INFO ONLY, ENROUTE USED THE EMER EXIT LIGHT SW TO RESET LIGHTS AT 1L, 2R, 3R, 4R. CORRECTIVE ACTION: INFO NOTED. (4968022)
